# SDR DALA2021101806419

- Difficulty date: October 14, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 42,970 hours, 21,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 CRACKED STABILIZER STRAP BTW STA 365 TO STA 377 AND LBL 25 AT PAX CABIN. CORRECTIVE ACTION: SUMMARY OF NRC OO514. STABILIZER STRAP WAS REPAIRED PER B757-200 SRM. (1983671)
